You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1938/7/1
Über homogene Polynome in (
L
2
)
Download
PDF
- Über homogene Polynome in ($L^{2}$)
Article
Original scientific text
Title
Über homogene Polynome in (
L
2
)
Authors
Stefan Banach
1
Affiliations
Lwów, Polska
Studia Mathematica
1938/7/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
36-44
Main language of publication
German
Published
1938
Exact and natural sciences
mathematics